과제정보
The author thanks the unknown referee very much for helpful suggestions. This work is financially supported by the Natural Science Foundation of Henan Province (Grant No. 222300 420416), the China Postdoctoral Science Foundation (Grant No. 2022M711045), and the National Natural Science Foundation of China (Grant No. 12201184).
참고문헌
- A. A. Abrikosov, On the magnetic properties of superconductors of the second group, Sov. Phys. JETP 5 (1957), 1174-1182.
- F. Bauer, P. Horn, Y. Lin, G. Lippner, D. Mangoubi, and S. Yau, Li-Yau inequality on graphs, J. Differential Geom. 99 (2015), no. 3, 359-405. http://projecteuclid.org/euclid.jdg/1424880980
- D. Bazeia, E. da Hora, C. dos Santos, and R. Menezes, Generalized self-dual ChernSimons vortices, Phys. Rev. D 81 (2010), 125014. https://doi.org/10.1103/PhysRevD.81.125014
- E. Bendito, A. Carmona, and A. M. Encinas, Solving boundary value problems on networks using equilibrium measures, J. Funct. Anal. 171 (2000), no. 1, 155-176. https://doi.org/10.1006/jfan.1999.3528
- L. A. Caffarelli and Y. Yang, Vortex condensation in the Chern-Simons Higgs model: an existence theorem, Comm. Math. Phys. 168 (1995), no. 2, 321-336. http://projecteuclid.org/euclid.cmp/1104272361 104272361
- D. Chae and O. Y. Imanuvilov, Non-topological solutions in the generalized self-dual Chern-Simons-Higgs theory, Calc. Var. Partial Differential Equations 16 (2003), no. 1, 47-61. https://doi.org/10.1007/s005260100141
- H. Ge, B. Hua, and W. Jiang, A note on Liouville type equations on graphs, Proc. Amer. Math. Soc. 146 (2018), no. 11, 4837-4842. https://doi.org/10.1090/proc/14155
- H. Ge and W. Jiang, Kazdan-Warner equation on infinite graphs, J. Korean Math. Soc. 55 (2018), no. 5, 1091-1101. https://doi.org/10.4134/JKMS.j170561
- H. Ge and W. Jiang, The 1-Yamabe equation on graphs, Commun. Contemp. Math. 21 (2019), no. 8, 1850040, 10 pp. https://doi.org/10.1142/S0219199718500402
- A. Grigor'yan, Y. Lin, and Y. Yang, Kazdan-Warner equation on graph, Calc. Var. Partial Differential Equations 55 (2016), no. 4, Art. 92, 13 pp. https://doi.org/10.1007/s00526-016-1042-3
- X. Han, The existence of multi-vortices for a generalized self-dual Chern-Simons model, Nonlinearity 26 (2013), no. 3, 805-835. https://doi.org/10.1088/0951-7715/26/3/805
- P. Horn, Y. Lin, S. Liu, and S.-T. Yau, Volume doubling, Poincar'e inequality and Gaussian heat kernel estimate for non-negatively curved graphs, J. Reine Angew. Math. 757 (2019), 89-130. https://doi.org/10.1515/crelle-2017-0038
- S. Hou and J. Sun, Existence of solutions to Chern-Simons-Higgs equations on graphs, Calc. Var. Partial Differential Equations 61 (2022), no. 4, Paper No. 139, 13 pp. https: //doi.org/10.1007/s00526-022-02238-z
- A. Huang, Y. Lin, and S.-T. Yau, Existence of solutions to mean field equations on graphs, Comm. Math. Phys. 377 (2020), no. 1, 613-621. https://doi.org/10.1007/s00220-020-03708-1
- Y. Lin and Y. Wu, The existence and nonexistence of global solutions for a semilinear heat equation on graphs, Calc. Var. Partial Differential Equations 56 (2017), no. 4, Paper No. 102, 22 pp. https://doi.org/10.1007/s00526-017-1204-y
- Y. Liu, Brouwer degree for mean field equation on graph, Bull. Korean Math. Soc. 59 (2022), no. 5, 1305-1315. https://doi.org/10.4134/BKMS.b210756
- Y. Lu and P. Zhong, Existence of solutions to a generalized self-dual Chern-Simons equation on graphs, arXiv: 2107.12535, 2021.
- H. B. Nielsen and P. Olesen, Vortex line models for dual strings, Nuclear Phys. B 61 (1973), 45-61. https://doi.org/10.1016/0550-3213(73)90350-7
- L. Sun and L. Wang, Brouwer degree for Kazdan-Warner equations on a connected finite graph, Adv. Math. 404 (2022), part B, Paper No. 108422, 29 pp. https://doi.org/10.1016/j.aim.2022.108422
- G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys. 37 (1996), no. 8, 3769-3796. https://doi.org/10.1063/1.531601
- D. H. Tchrakian and Y. Yang, The existence of generalised self-dual Chern-Simons vortices, Lett. Math. Phys. 36 (1996), no. 4, 403-413. https://doi.org/10.1007/BF00714405
- Y. Wu, Blow-up for a semilinear heat equation with Fujita's critical exponent on locally finite graphs, Rev. R. Acad. Cienc. Exactas F'is. Nat. Ser. A Mat. RACSAM 115 (2021), no. 3, Paper No. 133, 16 pp. https://doi.org/10.1007/s13398-021-01075-7
- Y. Yang, Chern-Simons solitons and a nonlinear elliptic equation, Helv. Phys. Acta 71 (1998), no. 5, 573-585.